# SDR SWIA2024032600130

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Gouged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND LOWER SILL ANGLE HAS GOUGES   (C-CHECK RO 3/23/2024)   REMOVED BAD AND INSTALLED NEW GALLEY SERVICE DOOR SURROUND LOWER SILL ANGLE REF CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31950 REV Y, COMPLIED WITH SKYCARD 51-900-1002-SKY.
